# SDR AALA201903149006

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 12,145 hours, 4,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00.
